MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC S IMAGER

KARL STORZ SE & CO. KG C-MAC S IMAGER
Model Number 8403XSI
Medical Device Problem Codes Device Reprocessing Problem (1091); Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that "the wire is depressed.There is no image." no negative impact in state of health reported.
 
Additional Manufacturer Narrative
Additional information refelected in section b5 correction in h6 health impact effect code the event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
Additional information: before the surgery, the user checked the unit and found that there was no image output.There was no patient involvement.
 
Additional Manufacturer Narrative
Device evaluation: the technical examination of the returned product confirmed the fault described by the customer.Following defects were found: ---led flashes.---no image.---camera insert damaged.---circuit board defective.---button damaged/defective.The damage identified by the manufacturer is attributable to improper use.The damaged camera insert and a defective circuit board, which is attributable to excessive force, are the cause of the fault described by the customer.This event is filed under internal complaint id (b)(4).

Brand Name
C-MAC S IMAGER
Common Device Name
C-MAC S IMAGER
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22082433
Report Number9610617-2025-00902
Device Sequence Number20838802
Product Code CCW
UDI-Device Identifier04048551408315
UDI-Public04048551408315
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8403XSI
Device Catalogue Number8403XSI
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer05/28/2025
12/08/2025
Initial Report FDA Received Date05/24/2025
Supplement Report FDA Received Date05/30/2025
12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown